# SDR AALA202404237348

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 21,319 hours, 8,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE DOOR ACCUMULATOR PRESSURE LOW. SERVICED R1 DOOR ACCUMULATOR AS REQUIRED PER AMM 52-10-00.
